# SDR 2008UALA03470

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 47,415 hours, 17,075 cycles
- Engine: Iae V2527A5
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: D7931158000060
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENG OIL QUANTITY LOW INDICATION, RTFL.  INCORRECT INDICATION ISSUE.  REPLACED NR 2 ENGINE OIL QUANTITY TRANSMITTER, ACCOMPLISHED ENGINE RUN.  NO LEAKS NOTED.
